# SDR HEEA0015529

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 5040017901
- Condition: Malfunctioned
- Location: Attitude
- Part time: 746 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHOWS 5 DEGREE RIGHT TURN AND 3 DEGREE BAR RISE WHEN SETTLING.
